Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 5 > Investigations on the Theory of Riemann Zeta...
< Back to Volume

Investigations on the Theory of Riemann Zeta Function I: New Functional Equation, Integral Representation and Laurent Expansion for Riemann’s Zeta Function

Full Text PDF

Abstract:

We developed a new functional equation and a new integral representation for the Riemann zeta function.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 5)
Pages:
17-21
DOI:
10.18052/www.scipress.com/BMSA.5.17
Citation:
E. Guedes et al., "Investigations on the Theory of Riemann Zeta Function I: New Functional Equation, Integral Representation and Laurent Expansion for Riemann’s Zeta Function", Bulletin of Mathematical Sciences and Applications, Vol. 5, pp. 17-21, 2013
Online since:
Aug 2013
Export:
Distribution: